# SDR GTIA040233

- Difficulty date: February 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN SEAT TRACK RBL 24 INCHES STATION 200 TO 256 HAS CORROSION.  REMOVED SEAT TRACK STATION 200 TO 265.  LOCATED AND DRILLED NEW SEAT TRACK.  INSTALLED SEAT TRACK.  (M)
